journal6 ›› 2014, Vol. 35 ›› Issue (2): 1-2.DOI: 10.3969/j.issn.1007-2985.2014.02.001

• Mathematics •     Next Articles

Criteria of the Uniform Continuity of Two-Variable  Functions

 HAO  Zhao-Cai, ZHANG  Xin-Qiu, LI  Hui-Ping, ZHANG  Guo-Qiang, MING  Wen-Yan, LV Ya-Nan , XU  Long-Xin   

  1. (Institute of Mathematical Sciences,Qufu Normal University,Qufu 273165,Shandong China)
  • Online:2014-03-25 Published:2014-05-09

Abstract: The three judging theorems for the uniform continuity of one-variable functions are extended,and thus three criteria of the uniform continuity of two-variable functions are given.

Key words: two-variable functions, continuity, uniform continuity, necessary and sufficient condition

WeChat e-book chaoxing Mobile QQ